MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5,12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5,12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 3.5,12MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 03/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately two years post initial right tka, the female patient recently developed an infection.Patient had i&d with poly exchange by surgeon on (b)(6) 2023.Poly was in good shape with no signs of wear.No issues with surgery.Explant not available.No further information.
 
Additional Manufacturer Narrative
D10: concomitant products: truliant cr cem fem cr cem right sz 3.5 (cat# 02-020-13-0335 / serial# (b)(4), truliant tib fit tray cem sz 3.5f / 2.5t (cat# 02-022-45-3525 / serial# (b)(4), advanced patella 29m 3 peg implant (cat# 200-07-29 / serial# (b)(4), holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4), threaded pin size 3.0 collarless 2pk (cat# 521-78-32 / serial# (b)(4), threaded pin size 3.0 collarless 2pk (cat# 521-78-32 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues; no device information was provided.The cause of the patient¿s infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d8, h6 - health effect - clinical code, component code, investigation conclusion, h7 and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted from an underlying condition associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3.5,12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16737557
Report Number1038671-2023-00681
Device Sequence Number15119223
Product Code JWH
UDI-Device Identifier10885862312624
UDI-Public10885862312624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2026
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 3.5,12MM
Device Catalogue Number02-022-51-3512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer01/03/2024
04/08/2026
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date04/18/2024
04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale